Title: Symmetrical-like riemannian-manifolds and geodesic symmetries
Authors: Berndt, J ×
Prufer, F
Vanhecke, Lieven #
Issue Date: 1995
Publisher: Royal soc edinburgh
Series Title: Proceedings of the royal society of edinburgh section a-mathematics vol:125 pages:265-282
Abstract: We treat several classes of Riemannian manifolds whose shape operators of geodesic spheres or Jacobi operators share some properties with the ones on symmetric spaces.
ISSN: 0308-2105
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science